# SDR SWIA202054217

- Difficulty date: October 6, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM NR N223JS-6735 TWO DENTS LOCATED ON THE RT WING UPPER SKIN.  THE FIRST IS LOCATED 2 IN OUTBOARD OF THE OUTBOARD GROUND SPOILER AND 7 IN FORWARD OF THE TRAILING EDGE.  THE SECOND IS 4 IN OUTBOARD OF THE OUTBOARD GROUND SPOILER AND 9 IN FORWARD OF THE TRAILING EDGE.  PLEASE PLOT, MAP, AND EVALUATE DAMAGE.  IF DAMAGE IS FOUND WITHIN LIMITS, ELIMINATE ALL EVIDENCE OF DAMAGE USING AIRCRAFT STANDARD PRACTICES/PROCEDURES.  C-CHECK RO 11/21/2020.  TWO DENTS ON RT WING UPPER TRAILING EDGE SHROUD INBOARD OF WS 148.019 REPAIRED, REF REO.  COMPLETED SKYWEST TASK CARD.
